What happens after you stop taking
You’ve likely heard talk about Ozempic, the type 2 diabetes drug that is being used to promote weight loss. From social media chatter to celebrity consumption, everyone’s been talking about it.
With all the hype surrounding Ozempic, many people are asking: what happens after you stop taking Ozempic?
Effects of Going Off Ozempic
– Abdominal Pain
– Gastrointestinal issues
– Fatigue or exhaustion
Steps To Take If You Want To Get Off Ozempic
When Should You Stop Taking Ozempic?
Changes in vision. Ozempic can cause blurry vision, due to eye shape changes that are caused by lowered blood sugar. If this becomes constant or severe, make sure to contact your doctor and consider quitting Ozempic.
Pancreatitis (the inflammation of your pancreas). Developing pancreatitis is a
potential severe side effect of Ozempic. Pancreatitis occurs when your pancreas is
inflamed, and can lead to breathing problems or even kidney failure if left untreated. Some common symptoms of pancreatitis are stomach pain, vomiting, and nausea. These are also side effects of Ozempic – so don’t panic if you’re experiencing them.
If these symptoms persist, or if they are severe, it’s worth contacting a medical
professional to assess the situation. You should always err on the side of caution when it comes to your health!
Serious allergic reaction. Some people may be allergic to semaglutide, the active
ingredient in Ozempic. If this is the case, it’s important to stop use immediately and get medical help. Some symptoms of a severe allergic reaction include difficulty breathing or swallowing, a very rapid heartbeat, or swelling of the mouth area.
Low blood sugar. As we discussed earlier, one of Ozempics primary functions is to reduce blood sugar. However, this can be unsafe for some people, especially if they are taking another medication at the same time that lowers blood sugar. Some symptoms of dangerously low blood sugar include dizziness, slurred speech, and weakness.
How To Maintain Your Weight Loss
While Getting Off Ozempic
Ultimately, going off Ozempic is a personal decision that only you (and your doctor) can really make. Although it can have many health benefits, such as reduced side effects, it could also lead to unwanted results such as weight gain.
There are many risks associated with using Ozempic off-label for weight gain in the first place. If you make the decision to use Ozempic, it’s important to be aware of the long-term effects that you’ll experience when quitting Ozempic. Remember that maintaining an overall healthy lifestyle is one of the best ways to minimize risk and improve results. Additionally, you should always make sure to consult a medical professional during your decision-making process.